# SDR ASOA2014060210614

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, LOWER SEAL STRIKER AROUND FASTEMER HOLES.  BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-002.  REMOVED SERVICE DOOR FITTING SAL STRIKER IAW SRM 51-42-06.  RECEIVED NEW SERVICEABLE SERVICE DOOR FITTING SEAL STRIKER LOCATED DRILLED AND DEBURRED NEW HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  REMOVED SERVICE DOOR PROTECTOR PLATE TO FOM IAW AMM 53-21-23-000-801-A01.  INSTALLED SERVICE DOOR PROTECTOR PLATE IAW AMM 53-21-23-400-801.
